MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ajh.2830280310

Медицинская библиотека · American journal of hematology · 1988

Copper deficiency and sideroblastic anemia associated with zinc ingestion.

Simon S R, Branda R F, Tindle B F, Burns S L

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

Anemia and neutropenia developed in a man who took pharmacologic doses of supplemental zinc. Laboratory investigation showed high zinc level, hypocupremia, low ceruloplasmin level, and ringed sideroblasts. All resolved after withdrawal of zinc. Self-administered zinc appears to have caused severe copper deficiency, with secondary anemia and neutropenia. Physicians should be aware of this deleterious and completely reversible effect of megadose mineral therapy. Zinc ingestion or exposure should be considered in the differential diagnosis of unexplained anemia, leukopenia, or sideroblastic anemia.

Для цитирования: Simon S R, Branda R F, Tindle B F, Burns S L. Copper deficiency and sideroblastic anemia associated with zinc ingestion.. American journal of hematology. 1988. DOI: 10.1002/ajh.2830280310.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.